MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 630G INSULIN PUMP MMT-1715KL 630G; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 630G INSULIN PUMP MMT-1715KL 630G; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-1715KL
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 06/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Adjusted the audio options audio volume 1-5 and each setting functioned properly.No unexpected audio or vibration anomalies noted.Unit passed displacement test, self test and rewind.However, loud motor noted during rewind.Problem isolated to motor.
 
Event or Problem Description
Information received by medtronic indicated that the insulin pump did not alarm her last night when she got the low battery alarm and the rewinding was too loud.Customer stated they saw missing segments during the self test.Customer stated the self test passed.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.

Brand Name
630G INSULIN PUMP MMT-1715KL 630G
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
*  00777-3869
MDR Report Key10412395
Report Number2032227-2020-163647
Device Sequence Number12303608
Product Code OZO
UDI-Device Identifier00763000316655
UDI-Public(01)00763000316655(17)230225
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/25/2023
Device Model NumberMMT-1715KL
Device Catalogue NumberMMT-1715KL
Device Lot NumberHG44SE4
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/22/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2020
Initial Report FDA Received Date08/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age35 YR
Patient Weight55